# SDR SWIA201438388

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 14,194 hours, 8,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT RT EXTERIOR EMERGENCY LIGHT IS BURNED OUT.  R & R MOST AFT RT EXTERIOR EMERGENCY LIGHT BULB IAW AMM.
